# SDR ASAA2022011937207

- Difficulty date: January 19, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 41,772 hours, 12,164 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF SAN GOT VTK INDICATION AND MAP DSPLY ON CAPT'S ND AND CDU WENT BLANK. COMPLIED WITH QRH FOR FMC FAILURE AND DETERMINED (L) FMC FAIL. POSITIONED FMC SWITCH TO BOTH ON RIGHT AND CONTINUED SINGLE FMC OPERATIONS. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801 ON FMC 1 AND NO FAULT FOUND. POSITIONED FMC SWITCH BACK TO BOTH.
